You are not logged in.

On robustness and stabilization of linear systems with delayed nonlinear perturbations

Trinh, Hieu and Aldeen, M 1997, On robustness and stabilization of linear systems with delayed nonlinear perturbations, IEEE transactions on automatic control, vol. 42, no. 7, pp. 1005-1007, doi: 10.1109/9.599983.

Attached Files
Name Description MIMEType Size Downloads

Title On robustness and stabilization of linear systems with delayed nonlinear perturbations
Author(s) Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Aldeen, M
Journal name IEEE transactions on automatic control
Volume number 42
Issue number 7
Start page 1005
End page 1007
Total pages 3
Publisher Institute of Electrical and Electronics Engineers
Publication date 1997-12-01
ISSN 0018-9286
Keyword(s) Science & Technology
Technology
Automation & Control Systems
Engineering, Electrical & Electronic
Engineering
UNCERTAIN DYNAMIC-SYSTEMS
QUANTITATIVE MEASURES
MATCHING ASSUMPTIONS
ABSENCE
Language eng
DOI 10.1109/9.599983
Field of Research 0906 Electrical And Electronic Engineering
0102 Applied Mathematics
0913 Mechanical Engineering
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095672

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 32 times in TR Web of Science
Scopus Citation Count Cited 38 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 1 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:13:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.